MAUDE Adverse Event Report: MEDCOMP 7F X 90CM DBL LMN CVC CATH; LT SILICONE CVC

MEDCOMP 7F X 90CM DBL LMN CVC CATH; LT SILICONE CVC
Model Number MR28010721
Medical Device Problem Codes Difficult to Flush (1251); Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No device was returned and no photographs were provided.Without an evaluation of the complained device we cannot determine the root cause of the issue reported.The report indicated checking the catheter "due to occlusion" and the catheter "erupted".The instructions for use state the following: "excessive force should not be used to flush an obstructed lumen.Central venous access catheters may become occluded due to clotting." flushing against an occlusion by have contributed to the incident.
 
Event or Problem Description
The nurse was checking the arterial lumen of the central venous catheter for possible use of a thrombolytic drug due to occlusion.While flushing the arterial lumen with a 10cc saline syringe, the lumen past the "y" section erupted.The rupture was sealed with a transparent polyurethane membrane (opsite) the catheter was replaced the following day.

Brand Name
7F X 90CM DBL LMN CVC CATH
Common Device Name
LT SILICONE CVC
Manufacturer (Section D)
MEDCOMP
1499 delp drive
harleysville PA 19438
MDR Report Key9086333
Report Number2518902-2019-00060
Device Sequence Number2592728
Product Code LJS
UDI-Device Identifier00884908084283
UDI-Public884908084283
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K003110
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type User Facility
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/07/2024
Device Model NumberMR28010721
Device Catalogue NumberMR28010721
Device Lot NumberMNKR550
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;